Reinhardt domains and the Gleason problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 2, p. 405-414
@article{ASNSP_2001_4_30_2_405_0,
     author = {Lemmers, Oscar and Wiegerinck, Jan},
     title = {Reinhardt domains and the Gleason problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 30},
     number = {2},
     year = {2001},
     pages = {405-414},
     zbl = {1015.32001},
     mrnumber = {1895716},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2001_4_30_2_405_0}
}
Lemmers, Oscar; Wiegerinck, Jan. Reinhardt domains and the Gleason problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 2, pp. 405-414. http://www.numdam.org/item/ASNSP_2001_4_30_2_405_0/

[1] U. Backlund - A. Fällström, On Gleason's problem for H∞, Research Report no. 6 (1992), Department of Mathematics, University of Umeå, Sweden.

[2] U. Backlund - A. Fällström, The Gleason problem for A(Ω), New Zealand J. Math. 24 (1995), 17-22. | Zbl 0847.32014

[3] U. Backlund - A. Fällström, Counterexamples to the Gleason problem, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 26 (1998), 595-603. | Numdam | MR 1635710 | Zbl 0933.32002

[4] U. Backlund - A. Fällström, The Gleason property for Reinhardt Domains, Math. Ann. 308 (1997), 85-91. | MR 1446201 | Zbl 0869.32001

[5] F. Beatrousjr., Hölder estimates for the ∂-equation with a support condition, Pacific J. Math. 90 (1980), 249-257. | Zbl 0453.32006

[6] J.E. Fornæss - N. Øvrelid, Finitely generated ideals in A(Ω), Ann. Inst. Fourier(Grenoble) 33 (1983), 77-85. | Numdam | Zbl 0489.32013

[7] A.M. Gleason, Finitely generated ideals in Banach algebras, J. Math. Mech. 13 (1964), 125-132. | MR 159241 | Zbl 0117.34105

[8] M. Grangé, Diviseurs de Leibenson et problème de Gleason pour H∞(Ω) dans le cas convexe, Bull. Soc. Math. France 114 (1986), 224-245. | Numdam | Zbl 0603.32012

[9] A. Griewank - P.J. Rabier, On the smoothness of convex envelopes, Trans. Amer. Math. Soc. 322 (1990), 691-709. | MR 986024 | Zbl 0712.49010

[10] G.M. Khenkin, Approksimatsiya funktsij ν psevdovypuklych oblastyach i teorema Z. L. Leibenzona, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 19 (1971), 37-42. (Russian).

[11] S.G. Krantz, "Function Theory of Several Complex Variables", John Wiley, New York, 1982. | MR 635928 | Zbl 0471.32008

[12] A. Noell, The Gleason problem for domains of finite type, Complex Variables Theory Appl. 4 (1985), 233-241. | MR 801640 | Zbl 0535.32009

[13]N. Øvrelid, Integral representation formulas and L P estimates for the ∂-equation, Math. Scand. 29 (1971), 137-160. | Zbl 0227.35069

[14] N Øvrelid, Generators of the maximal ideals of A(D), Pacific J. Math. 39 (1971), 219-223. | MR 310292 | Zbl 0231.46090